# SDR UIEA2020030900413

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 113T151033
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE PANEL ATTACH CHORD AT WS 434, 22 INCHES AFT OF REAR SPAR HAS CORROSION AROUND NUTPLATE.( BLENDED CORROSION ON UPPER CHORD ON AILERON RIB AT WS 434 TO DEPTH OF .017", MAX DEPTH ALLOWED.008" IAW B767 SRM 57-51-02-1A-1 DETAIL 19. OUT OF LIMITS. INSTALLED NEW AILERON UPPER CHORD RIB IAW B767 SRM 51-40-02 AND BOEING DWG 113T1510. )
